International Journal of Contemporary Mathematical Sciences

Vol. 9, 2014, no. 9, 403-409

Saihua Liu, Xing Feng, Jianping Ou
      On q-Wiener index of cartesian product, cluster and corona of graphs
      International Journal of Contemporary Mathematical Sciences, Vol. 9, 2014, no. 9, 403-409
      http://dx.doi.org/10.12988/ijcms.2014.4547

Copyright © 2014 Saihua Liu, Xing Feng and Jianping Ou. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.